# SDR AALA202211229403

- Difficulty date: November 19, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 22,388 hours, 10,072 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT EMERGENCY FLASHLIGHT DO NOT STAY IN PLACE (NO POWER). REMOVED AND REPLACED AFT EMERGENCY FLASHLIGHT ASSEMBLY ON RIGHT SWIVEL ATTENDANT SEAT PER CMM 25-60-13.
